# SDR VNAA0303011

- Difficulty date: March 10, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 19,226 hours, 16,907 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Accumulator
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE CREW RECEIVED A EMERGENCY PARKING BRAKE PRESSURE LOW CAS MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND DIVERTED TO ITH.  THE AIRCRAFT WAS THEN FERRIED TO DAY.  MAINTENANCE INSPECTED AND FOUND THE EMERGENCY ACCUMULATOR PRESSURE LOW.  MAINTENANCE THEN SERVICED THE EMERGENCY ACCUMULATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 12-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
